# SDR ZZDA2009195

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 37238
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL BATTERY PACKS HAVE FAILED THE EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK TC 33-055-00-01.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS M1670, M1674, M1675, M1669, M672, M673 IAW AMM 33-51-06.  FUNCTIONAL CHECK GOOD.
